# SDR VJ970254

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 113317
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SLIDE PACK GIRT BAR WILL NOT ENGAGE.  REPOSITIONED LANYARD IAW MM 25-60.
